Cut out tea, coffee and eating near bedtime or being hungry. Also, stimulants like your mobile, TV or computers. Try using an app like Headspace to help you relax, You've been through a lot and your body now needs to settle into a new routine.
Magnesium oil helped me - you spray it on at various points on your - it is more easily absorbed through skin than taking the supplements - worth a try .The side effects from the hormone meds do usually settle down a bit when your body adjusts .Also worth seeing if different brands are better for you symptom wise ?
Hi I just got through the chemo and lumpectomy with lymph node excision stage of my breast cancer scare and have been put on Anastrozole and Gabapentin. Through out my treatment i have been blessed with adequate sleep, usually 8 hrs, and a restless day. However, on these drugs I find myself up after 3 hrs sleep. No one mentioned insomnia, not even in the leaflets. I am, however, overeating so I surround myself with salads and fruits. Has anyone dealt with the sleep deprivation and what can I do to help myself. Would rather not go the drug route.